# SDR SIMA20210817004

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000296
- Aircraft time: 19,116 hours, 17,414 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND BLEED 2 FAIL WHILE HOLDING AT FL260. FOLLOWING QRH, BLEEDS CAME BACK ONLINE AFTER RESET EMERGENCY DECLARED-C/A-PERFORMED WING ANTI-ICE OPS CHECK IAW E175 AMM 30-11-00. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE
